I have been experiencing blood spots under the skin on the tops of my arms near my wrists for months now- it seems that they coincide when I need more B12. I SI methyl once every 5 days. Has anybody else experienced this?
Another question- I know that B12 is depleted when one exercises but the other evening I worked out harder than usual at a water aerobics class. This was on a Tuesday, 2 days after an injection. I was wasted the next day ! So on Wednesday I SI another dose (1mg) and it helped some but not a whole lot- still felt unbalanced, tinnitus very bad, energy not great. Planned to go to the gym for water class on Thursday and fell asleep for 3 hours instead. Can exercise wipe you out that much??
Thirdly: It's a long story but I never got loading doses. Sometimes I feel that if my body is a gas tank, I'm only ever putting in one dollar at a time with the B12 instead of having an almost full tank that I top up. Does this make sense?
Any thoughts would be appreciated on all three of my concerns.